American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 101 found      Go to page: 1 2 3 4

[61] Michel Smith. Hausdorff hypercubes which do not contain arcless continua . Proc. Amer. Math. Soc. 95 (1985) 109-114. MR 796457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] W. H. Row and John J. Walsh. A nonshrinkable decomposition of $S\sp 3$ whose nondegenerate elements are contained in a cellular arc . Trans. Amer. Math. Soc. 289 (1985) 227-252. MR 779062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Thomas J. Peters. For any $X$, the product $X\times Y$ has remote points for some $Y$ . Proc. Amer. Math. Soc. 95 (1985) 641-648. MR 810178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Yoshio Tanaka and Hao Xuan Zhou. Products of closed images of CW-complexes and $k$-spaces . Proc. Amer. Math. Soc. 92 (1984) 465-469. MR 759675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] A. Mysior. Two easy examples of zero-dimensional spaces . Proc. Amer. Math. Soc. 92 (1984) 615-617. MR 760954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Keiko Chiba. On collectionwise normality of product spaces. II . Proc. Amer. Math. Soc. 91 (1984) 653-657. MR 746108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Keiko Chiba. On collectionwise normality of product spaces. I . Proc. Amer. Math. Soc. 91 (1984) 649-652. MR 746107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Yukinobu Yajima. On the dimension of limits of inverse systems . Proc. Amer. Math. Soc. 91 (1984) 461-466. MR 744649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Doug Curtis, Tadeusz Dobrowolski and Jerzy Mogilski. Some applications of the topological characterizations of the sigma-compact spaces $l\sp{2}\sb{f}$ and $\Sigma $ . Trans. Amer. Math. Soc. 284 (1984) 837-846. MR 743748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] K. C. Chattopadhyay. On the product of $f$-proximities . Proc. Amer. Math. Soc. 89 (1983) 147-154. MR 706530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Mary Ellen Rudin and Steve Watson. Countable products of scattered paracompact spaces . Proc. Amer. Math. Soc. 89 (1983) 551-552. MR 715885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Teklehaimanot Retta. A note on $\alpha $-compact spaces . Proc. Amer. Math. Soc. 89 (1983) 314-316. MR 712643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Toshiji Terada. A space which contains no realcompact dense subspace . Proc. Amer. Math. Soc. 88 (1983) 162-164. MR 691300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Vladimir V. Uspenskiĭ. For any $X$, the product $X\times Y$ is homogeneous for some $Y$ . Proc. Amer. Math. Soc. 87 (1983) 187-188. MR 677259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] K. Alster. A note on Michael's problem concerning the Lindel\"of property in the Cartesian products . Trans. Amer. Math. Soc. 278 (1983) 369-375. MR 697081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Yoshio Tanaka. Products of CW-complexes . Proc. Amer. Math. Soc. 86 (1982) 503-507. MR 671225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Y. Sternfeld. Dimension of subsets of product spaces . Proc. Amer. Math. Soc. 82 (1981) 452-454. MR 612738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] John Isbell. Product spaces in locales . Proc. Amer. Math. Soc. 81 (1981) 116-118. MR 589150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Haruto Ohta. The Hewitt realcompactification of products . Trans. Amer. Math. Soc. 263 (1981) 363-375. MR 594414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Jan van Mill. A Peano continuum homeomorphic to its own square but not to its countable infinite product . Proc. Amer. Math. Soc. 80 (1980) 703-705. MR 587960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Robert J. Daverman and D. Kriss Preston. Shrinking certain sliced decompositions of $E\sp{n+1}$ . Proc. Amer. Math. Soc. 79 (1980) 477-483. MR 567997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Judy Roitman. More paracompact box products . Proc. Amer. Math. Soc. 74 (1979) 171-176. MR 521893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Kenneth Kunen. Paracompactness of box products of compact spaces . Trans. Amer. Math. Soc. 240 (1978) 307-316. MR 0514975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Eric K. Van Douwen. Existence and applications of remote points. Bull. Amer. Math. Soc. 84 (1978) 161-163. MR 0461463.
Abstract, references, and article information   
View Article: PDF

[85] Yoshio Tanaka. A characterization for the products of $k$- and $\aleph \sb{0}$-spaces and related results . Proc. Amer. Math. Soc. 59 (1976) 149-155. MR 0415580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Thomas W. Rishel. Products of countably compact spaces . Proc. Amer. Math. Soc. 58 (1976) 329-330. MR 0407793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Paul E. Cohen. Products of Baire spaces . Proc. Amer. Math. Soc. 55 (1976) 119-124. MR 0401480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Pedro Morales. A note on the topolgy of $C$-convergence in hyperspaces . Proc. Amer. Math. Soc. 52 (1975) 469-470. MR 0375207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] J. E. Vaughan. Nonnormal products of $\omega \sb{\mu }$-metrizable spaces . Proc. Amer. Math. Soc. 51 (1975) 203-208. MR 0370464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] S. P. Franklin. On products of countably compact spaces . Proc. Amer. Math. Soc. 48 (1975) 236-238. MR 0372823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 101 found      Go to page: 1 2 3 4